# SDR CALA2021121502371

- Difficulty date: December 14, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29282
- Aircraft time: 88,277 hours, 18,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: NA
- Part serial: NA
- Condition: Damaged
- Location: Sta324-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF AMES NR 0200-0252, UPPER CABIN WEB BETWEEN STA 324-344 AT RB L30 HAS A LOWER HOLE DAMAGED LOCATED ON AFT STIFFENER AT STA 330 REMOVED AND REPLACED WEB PN 141N5150-82 IAW B757 SRM 51-40-02 PA RA 4,5,7 AND BOEING DWG 141N5150 ADD EMP:V931851
